# SDR SWAA2019010227892

- Difficulty date: December 18, 2018
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 21,314 hours, 9,226 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EVAC SLIDE GIRT ASSY OUT OF ADJUST.  ADJUSTED SLIDE ASSY PER MM.
